MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SYSTEM

BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SYSTEM
Model Number HARMONY IQ 3600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technician tested the unit and found that the 4k card was not working properly.To resolve the issue, the technician replaced the 4k card.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.
 
Event or Problem Description
A steris service technician reported observing flickering on the monitors attached to the user facility's harmony iq integration system.No report of injury.

Brand Name
HARMONY IQ
Common Device Name
INTEGRATION SYSTEM
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24766448
Report Number3008776287-2026-00095
Device Sequence Number21120385
Product Code FTA
UDI-Device Identifier00724995199142
UDI-Public(01)00724995199142(10)RL0010F36BC5DF
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHARMONY IQ 3600
Device Catalogue NumberRLQ3600SLC
Device Lot Number(10)RL0010F36BC5DF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown